MathSciNet Relay Station
MathSciNet bibliographic data
MR2749730 05C30 (05A15 60C05)
Mansour, Toufik Protected points in $k$-ary trees. Appl. Math. Lett. 24 (2011), no. 4, 478–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement